# SDR ABXA000527

- Difficulty date: December 12, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- Aircraft time: 54,905 hours, 58,935 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5920303
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 WAS CORRODED AT FUSELAGE STATION 756 AROUND FASTENERS. MAINTENANCE INSPECTED AND REPLACED LONGERON 30 IAW DC-9 SRM 51-30-1 AND 51-30-5.
